# SDR SWAA2019052332976

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,862 hours, 40,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK TO OVERWING EXIT EMERGENCY EXIT LIGHT FAILED TO ILLUMINATED AT M1669.  R&R BATTERY IAW AMM.
